Alert archive / Kentucky / Tornado Warnings in 2007

Tornado Warning 17, NWS Louisville, KY

October 18, 2007Breckinridge County, Meade County, Kentucky; Crawford County, Perry County, Indiana

NWS Louisville, KY issued this tornado warning at Oct 18, 2007, 6:47 PM CDT for Breckinridge County, Meade County, Kentucky; Crawford County, Perry County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 6:47 PM CDT (23:47 UTC)
Expired
Oct 18, 2007, 7:10 PM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Crawford County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 45 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 611 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
611 m²/s²
0-3 km storm-relative helicity
678 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 182348
TORLMK
INC025-123-KYC027-163-190010-
/O.NEW.KLMK.TO.W.0017.071018T2347Z-071019T0010Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 710 PM CDT/800 PM EDT/...

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DODD...
  MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  DERBY...DEXTER...MOOLEYVILLE AND MT. PLEASANT BY 655 PM CDT...
  MAGNET...ALTON...WOLF CREEK AND ANDYVILLE BY 800 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY
EVENING/MIDNIGHT EDT FRIDAY MORNING/ FOR SOUTH CENTRAL INDIANA AND
WESTERN KENTUCKY.

LAT...LON 3788 8664 3805 8678 3824 8636 3818 8633
      3818 8634 3817 8633 3808 8628 3806 8630
TIME...MOT...LOC 2347Z 234DEG 41KT 3799 8659

$$
JDG
1 follow-up statement
000 
WWUS53 KLMK 190000
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT THU OCT 18 2007

INC025-123-KYC027-163-190010-
/O.CON.KLMK.TO.W.0017.000000T0000Z-071019T0010Z/
CRAWFORD IN-PERRY IN-MEADE KY-BRECKINRIDGE KY-
656 PM CDT THU OCT 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 710 PM CDT/810 PM EDT/
FOR NORTHERN BRECKINRIDGE...NORTHWESTERN MEADE...SOUTHERN PERRY AND
SOUTHERN CRAWFORD COUNTIES...

AT 655 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR DERBY...OR ABOUT 30 MILES EAST OF ROCKPORT...MOVING NORTHEAST AT
45 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTHEAST OF ORIOLE BY 700 PM CDT...
  WOLF CREEK...ALTON...BATTLETOWN AND 6 MILES SOUTHEAST OF DEUCHARS
  BY 805 PM EDT...
  CAPE SANDY...LEAVENWORTH...FREDONIA AND 6 MILES SOUTHEAST OF
  BEECHWOOD BY 810 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY
EVENING/MIDNIGHT EDT FRIDAY MORNING/ FOR SOUTH CENTRAL INDIANA AND
WESTERN KENTUCKY.

LAT...LON 3788 8664 3805 8678 3824 8636 3818 8633
      3818 8634 3817 8633 3808 8628 3806 8630
TIME...MOT...LOC 2356Z 234DEG 41KT 3805 8648

$$
JDG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 6:23 PM CDT, 24 minutes earlier.

Area forecast discussion, Oct 18, 6:23 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT THU OCT 18 2007

.MESOSCALE UPDATE...

SUPERCELL THUNDERSTORM CURRENTLY MOVING THROUGH THE EXTREME
NORTHEAST PART OF THE METRO AREA.  DECENT WALL CLOUD WAS OBSERVED
VIA LOCAL TV MEDIA SKYCAMS AND HELICOPTER IMAGERY.  STORM CONTINUES
TO MOVE NORTHEAST INTO OLDHAM COUNTY.  THANKS LOCAL MEDIA FOR THE
LIVE TV IMAGERY.

ADDITIONAL SUPERCELL THUNDERSTORMS ARE NOW MOVING BACK INTO OUR NW
PORTION OF THE FA.  THESE STORMS WILL AFFECT HANCOCK...PERRY AND
BRECKINRIDGE COUNTIES OVER THE NEXT HOUR.  SEVERAL FUNNEL CLOUD
REPORTS HAVE COME IN FROM WFO PADUCAH IN THE OWENSBORO AREA.

FURTHER WEST...CONGEALING LINE OF SEVERE THUNDERSTORMS WITH EMBEDDED
SUPERCELL STRUCTURES HAVE DEVELOPED ACROSS WESTERN KENTUCKY. THESE
WILL START TO AFFECT OUR SOUTHERN SECTIONS OF THE CWA INCLUDING THE
BOWLING GREEN AREA IN THE NEXT 2 HOURS OR SO.

-JARVIS

.SHORT TERM (TONIGHT)...

...ORGANIZED SEVERE WEATHER EVENT EXPECTED TONIGHT...

FIRST ORDER OF BUSINESS IS A TORNADO WATCH WHICH WAS ISSUED AT 1840Z
AND RUNS TILL 4Z TONIGHT FOR WRN TWO THIRDS OF CWA.  ATMOSPHERE IS
ON THE RECOVERY FROM THIS MORNINGS CONVECTION. BETTER INSTABILITY
IS STARTING TO NOSE IN FROM THE WSW AS CLOUDS BREAK UP ALLOWING SFC
HEATING. CAPES APPROACHING 1000 J/KG OVER FAR WRN CWA.  THINKING
SCATTERED T-STORMS MAY DEVELOP AHEAD OF THE FRONT EARLY THIS EVENING
OVER WRN CWA WHICH IS IN THE WATCH AREA.  EXPECTING CONVECTION TO
REMAIN WEST AND SOUTH ALONG THE BEST INSTABILITY AXIS UNTIL THEN.

MAIN EVENT STILL ON TRACK FOR TONIGHT.  ONLY MINOR TWEAKS TO THE
GRIDS FOR TONIGHT.  LAPS 50 TO 60 KT BULK SHEAR WILL MAKE QUITE A
FAVORABLE ENVIRONMENT FOR DAMAGING WINDS AS WAS OBSERVED WITH
CONVECTION OVER IL AND MO YESTERDAY AFTERNOON/EVENING. GOOD LL SHEAR
ESPECIALLY OVER WEST CENTRAL KY AND SOUTHERN INDIANA WILL CONTINUE
TO SUPPORT AN ISOLATED TORNADO THREAT.  THINKING IS THAT CELLS WILL
PROBABLY INITIATE OVER WRN KY AND IN/IL EARLY THIS EVENING AND
EVOLVE INTO A SQUALL LINE ESPECIALLY BY THE TIME THE COLD FRONT
REACHES CENTRAL AND ERN PORTIONS OF CWA AROUND 5Z TO 9Z.

BE SURE TO TURN ON YOUR WEATHER RADIOS THIS EVENING TO REMAIN ALERT
OF SEVERE WEATHER UPDATES.

--AML

&&

.LONG TERM (FRI THRU THU)...

WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD
SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING
NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM
WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW
WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY.

DK

&&
.AVIATION (00Z TAFS):...
DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY.
LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING
WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI
SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR
REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS
ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21
&&

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Oct 18, 3:00 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT THU OCT 18 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF
SOUTH-CENTRAL INDIANA AND MOST OF CENTRAL KENTUCKY...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN
INDIANA AND WEST CENTRAL KENTUCKY EARLY TONIGHT WELL AHEAD OF AN
ADVANCING COLD FRONT. THESE STORMS ARE EXPECTED TO BE SEVERE WITH
THE MAIN THREATS BEING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...
AND ISOLATED TORNADOES.  DANGEROUS LIGHTNING AND HEAVY DOWNPOURS CAN
ALSO BE EXPECTED.

A MORE ORGANIZED THREAT OF SEVERE THUNDERSTORMS IS EXPECTED LATER
TONIGHT AS THUNDERSTORM CELLS MERGE INTO A SQUALL LINE AHEAD OF THE
APPROACHING COLD FRONT.  THIS LINE IS EXPECTED TO MOVE ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY BETWEEN 9 PM EDT TONIGHT AND 3
AM EDT FRIDAY. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL
BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND
HEAVY DOWNPOURS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE WITH SOME OF THESE STORMS TONIGHT.

SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT
NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO
ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING
IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR
LATE AT NIGHT.

OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED
TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS
THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON
WEST-TO-EAST ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY
AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER
THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT
HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE.

AML/DK

In the hours before

Local storm report, Oct 18, 4:43 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 NE JASPER             38.43N 86.88W
10/18/2007  M0.75 INCH       DUBOIS             IN   TRAINED SPOTTER

            HAIL COVERING GROUND

&&

LD
Local storm report, Oct 18, 5:28 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND GST     NEW AMSTERDAM           38.10N 86.28W
10/18/2007  E80 MPH          HARRISON           IN   PUBLIC

&&

LD
Local storm report, Oct 18, 5:39 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
639 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     8 S CORYDON             38.10N 86.13W
10/18/2007                   HARRISON           IN   LAW ENFORCEMENT

            NUMEROUS TRESS DOWN

&&

LD
Local storm report, Oct 18, 5:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     LANESVILLE              38.24N 85.98W
10/18/2007  E60 MPH          HARRISON           IN   LAW ENFORCEMENT

            1/2 INCH HAIL IN ADDITION

&&

LD
Special weather statement, Oct 18, 5:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT THU OCT 18 2007

INZ089-KYZ023-024-190045-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG
544 PM CDT THU OCT 18 2007

...MORE SEVERE THUNDERSTORMS TO AFFECT THE AREA WITHIN THE NEXT HOUR...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SEVERAL STRONG TO SEVERE THUNDERSTORMS ACROSS FAR
NORTHWEST KENTUCKY. THESE STORMS WERE JUST SOUTHWEST OF THE
OWENSBORO AREA AND MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL AFFECT HANCOCK AND PERRY COUNTIES WITHIN THE
NEXT HOUR OR SO. ADDITIONAL THUNDERSTORMS WILL ALSO MOVE THROUGH
THE REGION LATER THIS EVENING.

RESIDENTS OF HANCOCK AND PERRY COUNTIES AS WELL AS SURROUNDING
AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS
AND BE PREPARED TO IMMEDIATE ACTION IF A WARNING IS ISSUED.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR FURTHER DETAILS
AND POSSIBLE WARNINGS.

JARVIS
Local storm report, Oct 18, 6:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             LOUISVILLE              38.22N 85.74W
10/18/2007  E1.25 INCH       JEFFERSON          KY   TRAINED SPOTTER

            CRESENT HILL AREA

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:09 PM CDTTornado WarningLMKHancock21 min
Oct 18, 4:28 PM CDTTornado WarningLMKHancock32 min
Oct 18, 4:45 PM CDTTornado WarningLMKBreckinridge, Meade45 min
Oct 18, 5:42 PM CDTTornado WarningLMKJefferson33 min
Oct 18, 6:10 PM CDTTornado WarningLMKBreckinridge, Hancock35 min
Oct 18, 6:13 PM CDTTornado WarningLMKJefferson, Oldham32 min
Oct 18, 6:44 PM CDTTornado WarningLMKHenry, Oldham, Trimble31 min
Oct 18, 6:52 PM CDTTornado WarningLMKBreckinridge, Hancock38 min
Oct 18, 6:31 AM CDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange29 min
Oct 18, 4:18 PM CDTSevere Thunderstorm WarningLMKDubois36 min
Oct 18, 4:43 PM CDTSevere Thunderstorm WarningLMKCrawford, Orange32 min
Oct 18, 5:15 PM CDTTornado WarningLMKHarrison30 min

Nearby

Tornado Warnings in Kentucky, 2007Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.